Login
 Forum
 
 
Personal data sheet
 Print preview
personal data approved: 2016. IX. 15.
Personal data
Ferenc Hartung
name Ferenc Hartung
year of birth 1962
name of institution
doctoral school
PE Doctoral School of Information Science and Technology (Core member)
Council of the Doctoral School
(discipline) Habilitation Comittee and Doctoral Council
SzTE Doctoral School of Mathematics and Computer Science
(discipline) Habilitation Comittee (external member)
the share of work in the different doctoral schools. PE Doctoral School of Information Science and Technology 99%
SzTE DSMath (discipline) Habilitation Comittee (external member) 1%
accreditation statement submitted to: Pannon University, Veszprém
HAC accreditation
full compliance
(2015. I. 30.)
Contact details
E-mail address Hartung.Ferencuni-pannon.hu
phone number +36 88 624-227
own web page
Academic title
scientific degree, title Ph.D.
year degree was obtained 1997
discipline to which degree belongs mathematics and computing
institution granting the degree József A. University, Szeged, Hungary
scientific degree, title DSc
year degree was obtained 2012
discipline to which degree belongs mathematics and computing
institution granting the degree HAS
Employment
1996 - Pannon University, Veszprém
university professor or researcher
Thesis topic supervisor
number of doctoral students supervised until now 1
number of students who fulfilled course requirements 1
students who obtained their degrees:
(50%) István Szalkai PhD 2014  DSIST-PE
(50%) Mohsen Abdelhameed Awwad Essam PhD 2013  DSIST-PE

students with degree granting in process:
(50%) Nahed Abdel Fattah Mohamady PhD (2019/01)  DSIST-PE
present PhD students:
(50%) Nahed Abdel Fattah Mohamady (PhD) (2017/01)  DSIST-PE
  Thesis topic proposals
Research
research area functional differential and difference equations
research field in which current research is conducted mathematics and computing
Publications
2016

Hartung F: Nonlinear Variation of Constants Formula for Differential Equations with State-Dependent Delays, JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS 28: (3) pp. 1187-1213.
type of document: Journal paper/Article
language: English
DOI 
2015

Győri I, Hartung F, Mohamady N A: On a nonlinear delay population model, APPLIED MATHEMATICS AND COMPUTATION 270: pp. 909-925.
type of document: Journal paper/Article
number of independent citations: 4
language: English
DOI 
2013

Hartung F: On Second-Order Differentiability with Respect to Parameters for Differential Equations with State-Dependent Delays, JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS 25: (4) pp. 1089-1138.
type of document: Journal paper/Article
number of independent citations: 2
language: English
DOI 
2013

Hartung F: On Differentiability of Solutions with respect to Parameters in Neutral Differential Equations with State-Dependent Delays, ANNALI DI MATEMATICA PURA ED APPLICATA 192: (1) pp. 17-47.
type of document: Journal paper/Article
number of independent citations: 3
language: English
DOI 
2013

Hartung F: Parameter estimation by quasilinearization in differential equations with state-dependent delays, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B 18: (6) pp. 1611-1631.
type of document: Journal paper/Article
number of independent citations: 3
language: English
DOI 
2006

Hartung F, Krisztin T, Walther HO, Wu J: Functional differential equations with state-dependent delay: theory and applications, In: Szerk.: Canada A, Szerk.: Drabek P, Szerk.: Fonda A Handbook of differential equations: Ordinary differential equations. Amsterdam: Elsevier; North-Holland, 2006. pp. 435-545.
Vol. 3
type of document: Part of book/Szaktanulmány (to be translated)
number of independent citations: 149
language: English
DOI 
2005

F Hartung: Linearized stability in periodic functional differential equations with state-dependent delays, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 174: (2) pp. 201-211.
type of document: Journal paper/Article
number of independent citations: 65
language: English
DOI 
2000

F Hartung, T L Herdman, J Turi: Parameter identification in classes of neutral differential equations with state-dependent delays, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 39: (3) pp. 305-325.
type of document: Journal paper/Article
number of independent citations: 43
language: English
DOI 
1998

I Győri, F Hartung, J Turi: Preservation of stability in delay equations under delay perturbations, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 220: (1) pp. 290-312.
type of document: Journal paper/Article
number of independent citations: 32
language: English
DOI 
1997

F Hartung, J Turi: On differentiability of solutions with respect to parameters in state-dependent delay equations, JOURNAL OF DIFFERENTIAL EQUATIONS 135: (2) pp. 192-237.
type of document: Journal paper/Article
number of independent citations: 41
language: English
DOI 
Number of independent citations to these publications:342 
Scientometric data
list of publications and citations
number of scientific publications that meet accreditation criteria:
51
number of scientific publications:
55
monographs and professional books:
0
monographs/books in which chapters/sections were contributed:
4 
scientific publications published abroad that meet the accreditation criteria:
45
publications not in Hungarian, published in Hungary, meeting the accreditation criteria:
4
number of independent citations to scientific publications and creative works:
795

 
All rights reserved © 2007, Hungarian Doctoral Council. Doctoral Council registration number at commissioner for data protection: 02003/0001. Program version: 1.2318 ( 2016. XI. 26. )